My husband is 56 and has 7 stents in his heart arteries and diabetes, high blood pressure; he is tired all the time, he is 5' 10" and 185 pounds. Have noticed increase in tiredness last six months and his skin looks a little gray to me. Could this be a sign of not getting enough oxygen? He just went to the cardiologist and had a stress test that came out normal. Has anyone else noticed issues with color of skin when someone has heart problems?
My uncle has two stents. Yes, he turned a bit gray when he was in the icu but then he was fine I think you should ask the doctor about him turnin gray. Its been 2 months but he still gets a bit tired when he takes stairs or showers.
God Bless you !
If the heart has been ruled out by tests and your husband's doctor, the problem could be anemia or leukemia. You are correct there appears to be a deficit of oxygenated blood. It can be a problem with the inadequate circulation (heart...ruled out, or respiratory problem) or low level of oxygen in the blood that is adequately circulated.
I have CHF and end stage renal failure. The "gray" look can be caused by many things. In my case it was from the toxins in my system building up from the ESRD(end stage renal disease). What it took to get my pink color back into my face was intense dialysis treatments and a week in the hospital. What it will take to keep the color in my face is dialysis treatments for the rest of my life.
Since kidney failure and diabetes go together, I believe it would be proper protocol to check your husband for KF. Your husband may have an underlying kidney problem that just hasn't been discovered yet, and if not, it still should be ruled out since he is also diabetic.
Also, since he has the stents in his heart, I assume he has recently undergone an invasive proceedure, and it takes a huge toll on the patient everytime they do anything with the heart. It usually takes several months of hard work to get back to feeling better afterwards, and not feeling good can cause the gray look.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.